Alert archive / Delaware / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

August 22, 2013Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 22, 2013, 1:22 AM EDT for Sussex County, Delaware. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2013, 1:22 AM EDT (05:22 UTC)
Expired
Aug 22, 2013, 3:15 AM EDT
In force
113 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 27 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WWUS81 KPHI 220522
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 AM EDT THU AUG 22 2013

DEZ003-004-220715-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
122 AM EDT THU AUG 22 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...

AT 115 AM EDT...A STRONG THUNDERSTORM WAS NEAR HEBRON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO AROUND 35 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY 
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY 
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON 
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES 
ON SMALL STREAMS AND CREEKS AND CAUSE PONDING OF WATER IN FIELDS. 

THIS STORM WILL BE NEAR DELMAR...AND BETHEL AROUND 130 AM...LAUREL
AROUND 145 AM...SYCAMORE...SYCAMORE...GUMBORO...AND GUMBORO AROUND
200 AM...GEORGETOWN AROUND 215 AM...MILLSBORO AND DAGSBORO AROUND 230
AM.

LAT...LON 3845 7567 3846 7570 3857 7571 3881 7517
      3879 7515 3879 7511 3881 7510 3880 7508
      3860 7504 3859 7505 3851 7504 3845 7505
      3845 7552

$$

TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 22, 12:36 AM EDT, 46 minutes earlier.

Area forecast discussion, Aug 22, 12:36 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 AM EDT THU AUG 22 2013

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFFSHORE TONIGHT. AS IT DOES, A COLD FRONT
WILL APPROACH THE REGION FROM THE WEST AND CROSS THE AREA THURSDAY
NIGHT INTO FRIDAY. A LARGE AREA OF HIGH PRESSURE WILL BUILD INTO
THE REGION FROM THE NORTHWEST ON FRIDAY, SLIDING OVER OUR REGION
THROUGH THE WEEKEND AND THEN MOVING TO OUR SOUTH ON MONDAY.
ANOTHER COLD FRONT WILL APPROACH AND THEN MOVE THROUGH OUR AREA
TUESDAY OR WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MOISTURE WILL CONTINUE TO INCREASE THROUGH THE OVERNIGHT HOURS
ACROSS THE REGION IN THE SOUTH TO SOUTHWEST FLOW ON THE BACKSIDE
OF THE HIGH SINKING TO OUR SOUTHEAST.

A SHORT WAVE HAS MOVED INTO NORTHERN NEW JERSEY BUT CONDITIONS
THERE ARE DRIER AND ONLY AN ISOLATED SHOWER MAY DEVELOP OVER THE
NEXT FEW HOURS. ANOTHER SHORTWAVE IS ROTATING THROUGH
VIRGINIA/EASTERN MARYLAND/SOUTHERN DELAWARE TONIGHT. THIS
SHORTWAVE HAS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH IT. THESE
STORMS ARE MOVING TO THE NORTHEAST AND SHOULD MOVE INTO EXTREME
SOUTHERN NEW JERSEY OVER THE NEXT COUPLE OF HOURS. SOME BRIEF
HEAVY RAIN ALONG WITH PLENTY OF LIGHTNING HAVE BEEN REPORTED AND
WILL CONTINUE ALONG THE PATH OF THESE STORMS. A FEW WIND GUSTS MAY
OCCUR

OTHERWISE, SOME INCREASE IN MID TO HIGH LEVEL CLOUDS IS
EXPECTED AS THE MID LEVEL MOISTURE PLUME GETS PULLED A BIT FARTHER
NORTH AHEAD OF THE INCOMING UPPER-LEVEL TROUGH. THE WINDS WILL BE
LIGHT ONCE AGAIN, AND THEREFORE WITH THE DEEPER MOISTURE AROUND
SOME FOG IS POSSIBLE. THE LATEST THINKING IS THAT THE MID TO HIGH
LEVEL CLOUDS WILL HELP TEMPER THE FOG FORMATION OVERALL,
ESPECIALLY IN SOUTHERN AREAS, BUT PATCHY FOG WILL REMAIN POSSIBLE
INTO THIS MORNING. THEREFORE WE OPTED TO LEAVE OUT A MENTION FOR
NOW.

AS FOR LOW TEMPERATURES, WE USED MOSTLY AN EVEN GFS/NAM MOS BLEND.
THE HOURLY GRIDS INCORPORATED THE LAMP/LAV GUIDANCE, ESPECIALLY
THOUGH THIS EVENING, TO HELP ASSIST WITH TRENDS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM FRIDAY/...
A COUPLE OF FEATURES TO TRACK FOR THURSDAY, WHICH INCLUDE A SHEARING
UPPER-LEVEL TROUGH AND AN INCOMING COLD FRONT. THE COLD FRONT IS
BEING DRIVEN SOUTHEASTWARD BY AN UPPER-LEVEL TROUGH SLIDING ACROSS
SOUTHEASTERN CANADA. AS THE INITIAL WEAKENING UPPER-LEVEL TROUGH
MOVES OVERHEAD, A PRE-FRONTAL SURFACE TROUGH SHOULD BE IN PLACE AS
THE WINDS ABOVE THE SURFACE TURN MORE WESTERLY. THIS FEATURE MAY
HELP TO FOCUS A FEW SHOWERS AND THUNDER IN THE MORNING, ALTHOUGH
THE EXTENT OF THIS CARRIES LOWER CONFIDENCE.

IT DOES APPEAR THAT AS THE UPPER-LEVEL TROUGH LINGERS OVER THE AREA
WITH THE PRE-FRONTAL TROUGH IN PLACE, SHOWERS AND SOME THUNDERSTORMS
SHOULD BE FOCUSED MORE ALONG IT DURING THE MIDDAY AND AFTERNOON
HOURS. THERE IS A PLUME OF DEEPER MOISTURE IN PLACE WITH THIS, AS PW
VALUES ARE FORECAST TO BE IN THE 1.5-2.0 INCHES RANGE. THE
ASSOCIATED LOW-LEVEL MOISTURE CONVERGENCE WITH THE SURFACE TROUGH
SHOULD RESULT IN AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS. THIS
ACTIVITY MAY HOLD INLAND FOR AWHILE BEFORE SPREADING TO THE COAST BY
LATER IN THE AFTERNOON. WE MAINTAINED CHC POPS DURING THE DAY AS
HIGHER COVERAGE IS SOMEWHAT UNCERTAIN. WE ARE NOT EXPECTING
WIDESPREAD HEAVY RAIN, HOWEVER GIVEN THE DEEPER MOISTURE LOCAL
DOWNPOURS CAN BE EXPECTED. A FEW THUNDERSTORMS COULD BE LOCALLY
STRONG, HOWEVER THE LACK OF STEEPER MID LEVEL LAPSE RATES, STRONGER
LOW-LEVEL FLOW AND VERTICAL SHEAR SHOULD KEEP THE SEVERE
THUNDERSTORM THREAT ON THE LOW SIDE. THE BETTER CHC OF SOME SEVERE
STORMS LOOKS TO BE NORTHWEST OF OUR CWA WHERE THERE IS SOME STRONGER
FLOW CLOSER TO THE COLD FRONT.

AS FOR HIGH TEMPERATURES, WE USED A 50/50 BLEND OF THE GFS/NAM MOS
WITH SOME TWEAKS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE EXTENDD PD BEGINS WITH SOME ISOLD OR SCT SHWRS OR TSTMS PSBL
AS THE AFOREMENTIONED CDFNT WORKS ITS WAY ACRS THE REGION. PRECIP
CHCS WHICH ARE FAIRLY LOW OVERALL, SHUD DECREASE AS THU EVE TURNS
INTO THU NIGHT. BY FRI AM, THE FRONT WILL BE OFF THE COAST AND A
LARGE AREA OF HIGH PRESSURE WILL BUILD INTO THE GRTLKS AREA FROM
CANADA. ALL OF THE MDL FCSTS ARE DRY FOR FRI, EXCEPT FOR THE ECMWF
WHICH STALLS THE FRONT TO THE S AND KEEPS SOME MOISTURE OVER
MAINLY SRN AND ERN PORTIONS OF THE AREA. CONFIDENCE IS LOW ON
WHICH SOLN IS CORRECT. THE PREPONDERANCE OF SOLNS GOES DRY, BUT
WHEN THE ECMWF IS ALONE, IT CAN NOT BE IGNORED IN MOST CASES, SO
FOR NOW, WILL JUST KEEP SOME LOW POPS ACRS MAINLY SRN AREAS.

THEN, AS THE HIGH BUILDS S AND E, FRI NIGHT THRU THE WEEKEND LOOKS
DRY AND SPECTACULAR WITH PLEASANT TEMPS AND LOW HUMIDITY VALUES.

THEN, EARLY NEXT WEEK, A FRONT WILL AFFECT THE REGION. THE GFS
SHOWS THE FRONT TUE OR WED, THE ECMWF, SAYS IT COULD BE AS EARLY
AS LATER MON. FOR NOW, WILL JUST CARRY LOW POPS UNTIL THERE IS
BETTER AGREEMENT.

TEMPS LOOK TO BE AT OR SLIGHTLY BELOW NRML THRU THE WEEKEND. THEY
WILL RISE TO ABV NRML VALUES ERLY NEXT WEEK AS SWLY FLOW RETURNS
AS THE HIGH MOVES OFF THE CST.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT....AN ISOLATED SHOWER OR THUNDERSTORM POSSIBLE THIS
EVENING SOUTH AND WEST OF KILG, THEN A FEW SHOWERS OR A
THUNDERSTORM POSSIBLE LATE TONIGHT ESPECIALLY WEST AND SOUTH OF
KPNE. OUR CONFIDENCE IS ON THE LOW SIDE REGARDING THE TIMING AND
COVERAGE OF ANY SHOWERS/THUNDER ESPECIALLY LATE. THERE MAY ALSO BE
PATCHY LOW CLOUDS/FOG, HOWEVER AN INCREASE IN MID/HIGH CLOUDS
SHOULD KEEP THIS LOCALIZED. SOUTHWESTERLY WINDS AROUND 5 KNOTS,
BECOMING LIGHT AND VARIABLE AT MANY OF THE TERMINALS.

THURSDAY...VFR. HOWEVER, SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED
TO BE ON THE INCREASE, WHICH WILL RESULT IN TIMES OF MVFR OR LOWER
CONDITIONS. THE GREATEST COVERAGE SHOULD BE IN THE AFTERNOON,
ALTHOUGH THERE IS LOWER CONFIDENCE REGARDING COVERAGE OF ANY
ACTIVITY IN THE MORNING. THEREFORE, USED VCSH FOR NOW WITH NO
THUNDER INCLUDED JUST YET. SOUTHWESTERLY WINDS INCREASING TO NEAR
10 KNOTS.

OUTLOOK...
THU NIGHT...MAINLY VFR CONDITIONS EXPECTED. MVFR OR LOWER
CONDITIONS POSSIBLE IN ISOLD TO SCT SHWRS AND TSRA, MAINLY DURING THE
EVENING HOURS. SW WINDS BECOMING MORE W LATE AND THEN NW BY MRNG
WITH CFP EXPECTED. SPEEDS ARE EXPECTED TO BE LESS THAN 10 KNOTS.

FRI THROUGH SUN...MVFR CONDITIONS POSSIBLE EARLY ON FRIDAY.
OTHERWISE, VFR CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. LIGHT
AND VARIABLE WINDS DURING THE OVERNIGHT HOURS. NW TO N WINDS
EXPECTED WITH SPEEDS GENERALLY LESS THAN 10 KNOTS.

&&

.MARINE...
HIGH PRESSURE WILL CONTINUE TO SHIFT TO OUR EAST, GIVING WAY TO AN
UPPER-LEVEL LOW THAT WILL GRADUALLY SHEAR OUT AS IT SHIFTS EASTWARD
THROUGH THURSDAY. A SOUTHERLY FLOW WILL BE MAINTAINED AHEAD OF THIS
FEATURE AND ALSO AHEAD OF A COLD FRONT THURSDAY. DESPITE A BIT OF AN
INCREASE IN THE WINDS THURSDAY, THE CONDITIONS ARE ANTICIPATED TO
REMAIN WELL BELOW SMALL CRAFT ADVISORY CRITERIA. SOME THUNDERSTORMS
THOUGH THURSDAY COULD PRODUCE LOCALLY GUSTY WINDS.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE
OUTLOOK PERIOD.

A COLD FRONT WILL BRING ISOLD TO SCT SHWRS AND TSTMS WITH LOCALLY
GUSTY WINDS THURSDAY NIGHT INTO FRIDAY MORNING. THERE MAY BE SOME
HIGHER GUSTS WITH THE FRONTAL PASSAGE AND BEHIND IT BUT WE ARE NOT
EXPECTING SMALL CRAFT ADVISORY CONDITIONS TO BE MET. WINDS WILL
SHIFT TO THE W AND EVENTUALLY NW BEHIND THE CFP. WINDS WILL
EVENTUALLY BECOME MORE NORTHEAST THROUGH THE WEEKEND.

SEAS WILL GENERALLY BE AROUND 2 TO 4 FEET THROUGH THE PERIOD ON
THE OCEAN AND AROUND 1 TO 2 FEET IN THE DELAWARE BAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...GORSE/HEAVENER/MEOLA
SHORT TERM...GORSE
LONG TERM...NIERENBERG
AVIATION...GORSE/HEAVENER/NIERENBERG
MARINE...GORSE/NIERENBERG
Hazardous weather outlook, Aug 21, 3:59 PM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT WED AUG 21 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-222000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
359 PM EDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-222000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
359 PM EDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 22, 12:05 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EDT THU AUG 22 2013

DEZ003-004-MDZ019-020-220600-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-TALBOT MD-
1205 AM EDT THU AUG 22 2013

...SHOWERS AND WIDELY SCATTERED THUNDERSTORMS WILL AFFECT
SOUTHEASTERN TALBOT...SOUTHERN CAROLINE AND SUSSEX COUNTIES...

AN AREA OF SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO
PORTIONS OF CAROLINE...SUSSEX AND TALBOT COUNTIES OVERNIGHT.  THE
PRECIPITATION WAS GENERALLY MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS.

LAT...LON 3845 7567 3846 7570 3863 7571 3868 7576
      3869 7589 3866 7595 3857 7602 3859 7612
      3864 7618 3866 7617 3867 7621 3867 7620
      3884 7572 3884 7556 3895 7540 3895 7533
      3881 7518 3880 7508 3846 7504

TFG
Special weather statement, Aug 22, 1:22 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 AM EDT THU AUG 22 2013

DEZ003-004-220715-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
122 AM EDT THU AUG 22 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...

AT 115 AM EDT...A STRONG THUNDERSTORM WAS NEAR HEBRON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO AROUND 35 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS AND CAUSE PONDING OF WATER IN FIELDS.

THIS STORM WILL BE NEAR DELMAR...AND BETHEL AROUND 130 AM...LAUREL
AROUND 145 AM...SYCAMORE...SYCAMORE...GUMBORO...AND GUMBORO AROUND
200 AM...GEORGETOWN AROUND 215 AM...MILLSBORO AND DAGSBORO AROUND 230
AM.

LAT...LON 3845 7567 3846 7570 3857 7571 3881 7517
      3879 7515 3879 7511 3881 7510 3880 7508
      3860 7504 3859 7505 3851 7504 3845 7505
      3845 7552

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:24 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset66 min
Aug 22, 7:48 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer117 min
Aug 22, 8:28 AM EDTSpecial Weather StatementPHIMiddlesex, Somerset62 min
Aug 22, 8:59 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset2 hr
Aug 22, 10:10 AM EDTFlash Flood WarningPHIHunterdon, Morris, Somerset5 hr
Aug 22, 11:27 AM EDTSpecial Weather StatementPHIHunterdon, Somerset2 hr
Aug 22, 12:18 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset4 hr
Aug 22, 12:37 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset4 hr
Aug 22, 1:20 PM EDTFlash Flood WarningPHIMercer, Middlesex, Somerset4 hr
Aug 22, 1:28 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Mercer4 hr
Aug 22, 1:39 PM EDTSpecial Weather StatementPHIMonmouth81 min
Aug 22, 1:41 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth4 hr
Aug 22, 2:06 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Monmouth, Ocean4 hr
Aug 22, 3:03 PM EDTAreal Flood WarningPHIHunterdon, Somerset8 hr
Aug 22, 3:23 PM EDTSpecial Weather StatementPHICamden, Gloucester97 min
Aug 22, 3:46 PM EDTSpecial Weather StatementPHICamden, Gloucester89 min
Aug 22, 3:47 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem4 hr
Aug 22, 4:26 PM EDTSpecial Weather StatementPHIAtlantic94 min
Aug 22, 4:42 PM EDTSpecial Marine WarningPHI93 min
Aug 22, 5:16 PM EDTSpecial Weather StatementPHIWarren89 min
Aug 22, 6:43 PM EDTSpecial Weather StatementPHICape May92 min
Aug 22, 6:53 PM EDTSpecial Marine WarningPHI97 min
Aug 22, 5:47 AM EDTSpecial Weather StatementPHIMonroe88 min
Aug 22, 4:33 PM EDTSpecial Weather StatementPHICarbon, Lehigh, Northampton57 min
Aug 22, 12:05 AM EDTSpecial Weather StatementPHISussex115 min
Aug 22, 8:32 AM EDTSpecial Weather StatementPHISussex58 min
Aug 22, 5:19 PM EDTSpecial Weather StatementPHIKent86 min
Aug 22, 4:32 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's88 min
Aug 22, 4:34 PM EDTSpecial Weather StatementPHIKent56 min

Nearby

Special Weather Statements in Delaware, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.